# SDR R61A2025010400005

- Difficulty date: January 4, 2025
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000676
- Aircraft time: 16,976 hours, 11,918 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Part number: CA352353
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK FOUND CF III FLOOR STRUCTURE FOUND CORRODED RIVETS (QTY14) ON FR 87 AT LH AND MID SHEAR PANEL. REMOVED AND REPLACED RIVETS L/H AND MID SHEAR PANEL AT FR87 IAW SRM 51-42-01
